# SDR SIMA20140925002

- Difficulty date: September 25, 2014
- Submitted: September 29, 2014
- Operation: Air carrier
- Aircraft: N524AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10154
- Aircraft time: 26,660 hours, 18,462 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

STEERING INOPERATIVE CAUTION MSG.  INFO TO MX NOTED MOC 696734.
